# SDR 2010FA0000155

- Difficulty date: January 19, 2010
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N414FB
- Make and model: Cessna 414A
- Aircraft serial: 414A1203
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOTH ENGINES, FOUND FUEL STAINS ON SEVERAL INDUCTION TUBES AFTER FURTHER INSPECTION FOUND FUEL STAINS ON CYLINDER FINS BY INTAKE VALVES/ REMOVED AND REPLACED ALL CYLINDERS/ LOOKING AT PAST RECORDS FOUND THAT INDUCTION GASKETS HAD BEEN CHANGED SEVERAL TIMES AND LEAKING CONTINUED TO INCREASES OVER TIME.  CRACKED CYLINDERS IS MOST LIKELY CAUSE SENT CYLINDERS BACK TO RAM ACFT INSP.
